Alert archive / Colorado / Flash Flood Warnings in 2014
Flash Flood Warning 16, NWS Denver/Boulder, CO
NWS Denver/Boulder, CO issued this flash flood warning at Jun 22, 2014, 7:45 PM MDT for Morgan County, Colorado. It was in force for 3 hr. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 22, 2014, 7:45 PM MDT (01:45 UTC)
- Expired
- Jun 22, 2014, 10:45 PM MDT
- In force
- 3 hr
- Issued by
- NWS Denver/Boulder, CO
- Area
- Storm-based polygon
- Flood severity
- None
County Morgan County, CO
The radar
The Denver radar (KFTG), 92 km from the middle of the area, began a volume at 01:46 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Denver, CO (KDEN), launched 00:00Z, 1.8 hours before the alert went out and 53 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 117 J/kg
- Mixed-layer CIN
- -141 J/kg
- Mixed-layer LCL
- 2220 m above ground
- 0-6 km bulk shear
- 26 kt
- 0-1 km storm-relative helicity
- 23 m²/s²
- 0-3 km storm-relative helicity
- 67 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.2
The text
As transmitted, in the capitals the NWS used until 2016.
601
WGUS55 KBOU 230145
FFWBOU
COC087-230445-
/O.NEW.KBOU.FF.W.0016.140623T0145Z-140623T0445Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE DENVER CO
745 PM MDT SUN JUN 22 2014
THE NATIONAL WEATHER SERVICE IN DENVER HAS ISSUED A
* FLASH FLOOD WARNING FOR...
EAST CENTRAL MORGAN COUNTY IN NORTHEAST COLORADO...
* UNTIL 1045 PM MDT
* AT 744 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
HEAVY RAIN OVER BRUSH. UP TO TWO INCHES OF RAIN HAVE ALREADY
FALLEN. FLASH FLOODING IS EXPECTED TO BEGIN SHORTLY.
* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
BRUSH.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY...
COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND
OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING.
&&
LAT...LON 4020 10369 4028 10369 4028 10356 4020 10356
$$
RPK2 follow-up statements
719 WGUS75 KBOU 230225 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 825 PM MDT SUN JUN 22 2014 COC087-230445- /O.CON.KBOU.FF.W.0016.000000T0000Z-140623T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MORGAN CO- 825 PM MDT SUN JUN 22 2014 ...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1045 PM MDT FOR EAST CENTRAL MORGAN COUNTY... AT 823 PM MDT...DOPPLER RADAR INDICATED RAIN HAD ENDED OVER THE WARNED AREA. UP TO TWO INCHES OF RAIN FELL EARLIER THIS EVENING NEAR BRUSH. FLASH FLOODING IS EXPECTED. SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE... BRUSH. PRECAUTIONARY/PREPAREDNESS ACTIONS... MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE. EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL CREEKS AND STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY... COUNTRY ROADS AND FARMLANDS ALONG THE BANKS OF CREEKS...STREAMS AND OTHER LOW LYING AREAS ARE SUBJECT TO FLOODING. && LAT...LON 4020 10369 4028 10369 4028 10356 4020 10356 $$ RPK
315 WGUS75 KBOU 230445 FFSBOU FLASH FLOOD STATEMENT NATIONAL WEATHER SERVICE DENVER CO 1045 PM MDT SUN JUN 22 2014 COC087-230455- /O.EXP.KBOU.FF.W.0016.000000T0000Z-140623T0445Z/ /00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/ MORGAN CO- 1045 PM MDT SUN JUN 22 2014 ...THE FLASH FLOOD WARNING FOR EAST CENTRAL MORGAN COUNTY HAS EXPIRED... THE HEAVY RAIN HAS ENDED...AND FLOODING IS NO LONGER EXPECTED TO POSE A THREAT. LAT...LON 4020 10369 4028 10369 4028 10356 4020 10356 $$ COOPER
What forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Denver/Boulder, CO wrote its last area forecast discussion before this flash flood warning went out at Jun 22, 3:16 PM MDT, 4 hours 29 minutes earlier.
Area forecast discussion, Jun 22, 3:16 PM MDT, 4 hours 29 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE DENVER/BOULDER CO 316 PM MDT SUN JUN 22 2014 .SHORT TERM...(THIS EVENING THROUGH MONDAY) ISSUED AT 315 PM MDT SUN JUN 22 2014 SOME CONVECTION HAS DEVELOPED OVER THE FRONT RANGE EARLY THIS AFTERNOON WITH THE STRONGER ACTIVITY OVER DOUGLAS COUNTY. STORMS WILL CONTINUE TO EXPAND AND SHIFT EAST OVER THE PLAINS THROUGH LATE AFTERNOON AND EVENING. EXPECT STORMS TO BECOME STRONGER...SOME SEVERE AS THEY MOVE INTO MORE MOISTURE RICH ENVIRONMENT FURTHER EAST ON THE PLAINS. OVER THE FRONT RANGE...LATEST ACARS SOUNDINGS NEAR DENVER INDICATE SURFACE BASED CAPES AROUND 1000J/KG WITH STILL A BIT OF CIN TO OVERCOME. HOWEVER CLOUDS FROM STORMS WILL CONTINUE TO SLOW HEATING AND OVERALL STORM STRENGTH WILL BE ON THE WEAKER SIDE. FOR MONDAY...THE FLOW ALOFT BECOMES MORE WEST AND NORTHWEST WITH WEAK HIGH PRESSURE OVER THE GREAT BASIN. THERE WILL BE A BIT STRONGER AND DEEPER LOW LEVEL FLOW WHILE MID LEVEL FLOW IS STRONGER. OVERALL...SEVERE WEATHER THREAT LOOKS BETTER ON MONDAY AFTERNOON WITH BETTER SHEAR PROFILE AND HIGHER INSTABILITY. PW VALUES ALSO APPROACH AN INCH SO ALSO POTENTIAL FOR HEAVY RAIN AND MORE OF A FLASH FLOOD THREAT. MAIN CHANGE TO ZONES WILL BE TO INCREASE POPS A BIT OVER THE FRONT RANGE. .LONG TERM...(MONDAY NIGHT THROUGH SUNDAY) ISSUED AT 315 PM MDT SUN JUN 22 2014 NOT MUCH TO SINK ONE'S TEETH INTO DURING THE PERIOD. WEST TO NORTHWEST FLOW ALOFT WITH WEAK UPSLOPE LOW LEVEL FLOW WILL KEEP SOME MOISTURE BANKED UP AGAINST THE MOUNTAINS THROUGH MIDWEEK WITH CONDITIONS DRYING OUT TOWARD THE END OF THE WEEK AND INTO THE WEEKEND. THESE CONDITIONS WILL BE SUFFICIENT TO KEEP THE THREAT OF AFTERNOON/EVENING CONVECTION GOING MONDAY EVENING THROUGH THURSDAY WITH LESSER CHANCES THEREAFTER. INSTABILITY/SHEAR WILL LIKELY BE ENOUGH TO KEEP A LOW RISK OF SEVERE STORMS DURING THAT PERIOD AS WELL. TEMPERATURES WILL BE AROUND NORMAL THROUGH MOST OF THE PERIOD EXCEPT IN THE OUTER PERIODS WHEN WARMER THAN NORMAL CONDITIONS SHOULD OCCUR. && .AVIATION...(FOR THE TAFS THROUGH 00Z MONDAY LATE AFTERNOON) ISSUED AT 315 PM MDT SUN JUN 22 2014 EXPECT MAINLY WEAK CONVECTION OVER TERMINALS AS STRONGER STORMS REMAIN SOUTH THROUGH DOUGLAS COUNTY. THE TEMPO THUNDER MAY BE TOO MUCH BUT WILL REEVALUATE OVER NEXT FEW HOURS. COULD SEE A DENVER CYCLONE SET UP ON MONDAY MORNING AND STILL A POTENTIAL FOR SOME STRATUS EARLY IN THE AM. BETTER COVERAGE OF STORMS FOR MONDAY AFTERNOON WITH DEEPER MOISTURE...UPSLOPE FLOW AND DENVER CYCLONE IN PLACE. && .BOU WATCHES/WARNINGS/ADVISORIES...NONE. && SHORT TERM...ENTREKIN LONG TERM...ET AVIATION...ENTREKIN
Hazardous weather outlook, Jun 22, 11:01 AM MDT, 8 hours 44 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE DENVER/BOULDER CO 1101 AM MDT SUN JUN 22 2014 COZ030>051-231715- JACKSON COUNTY BELOW 9000 FEET- WEST JACKSON AND WEST GRAND COUNTIES ABOVE 9000 FEET- GRAND AND SUMMIT COUNTIES BELOW 9000 FEET- SOUTH AND EAST JACKSON/LARIMER/NORTH AND NORTHEAST GRAND/ NORTHWEST BOULDER COUNTIES ABOVE 9000 FEET- SOUTH AND SOUTHEAST GRAND/WEST CENTRAL AND SOUTHWEST BOULDER/ GILPIN/CLEAR CREEK/SUMMIT/NORTH AND WEST PARK COUNTIES ABOVE 9000 FEET-LARIMER AND BOULDER COUNTIES BETWEEN 6000 AND 9000 FEET- JEFFERSON AND WEST DOUGLAS COUNTIES ABOVE 6000 FEET/GILPIN/CLEAR CREEK/NORTHEAST PARK COUNTIES BELOW 9000 FEET- CENTRAL AND SOUTHEAST PARK COUNTY- LARIMER COUNTY BELOW 6000 FEET/NORTHWEST WELD COUNTY- BOULDER AND JEFFERSON COUNTIES BELOW 6000 FEET/WEST BROOMFIELD COUNTY- NORTH DOUGLAS COUNTY BELOW 6000 FEET/DENVER/WEST ADAMS AND ARAPAHOE COUNTIES/EAST BROOMFIELD COUNTY- ELBERT/CENTRAL AND EAST DOUGLAS COUNTIES ABOVE 6000 FEET- NORTHEAST WELD COUNTY-CENTRAL AND SOUTH WELD COUNTY-MORGAN COUNTY- CENTRAL AND EAST ADAMS AND ARAPAHOE COUNTIES- NORTH AND NORTHEAST ELBERT COUNTY BELOW 6000 FEET/NORTH LINCOLN COUNTY- SOUTHEAST ELBERT COUNTY BELOW 6000 FEET/SOUTH LINCOLN COUNTY- LOGAN COUNTY-WASHINGTON COUNTY-SEDGWICK COUNTY-PHILLIPS COUNTY- 1101 AM MDT SUN JUN 22 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST AND NORTH CENTRAL COLORADO. .DAY ONE...TODAY AND TONIGHT SCATTERED SHOWERS AND THUNDERSTORMS WILL DEVELOP OVER THE MOUNTAINS AND FOOTHILLS EARLY THIS AFTERNOON AND THEN SPREAD OVER THE PLAINS DURING THE LATE AFTERNOON. THERE IS A SLIGHT CHANCE FOR SEVERE STORMS...MAINLY EAST OF THE URBAN CORRIDOR AND STRETCHING OVER THE NORTHEAST PLAINS AND PALMER DIVIDE. HEAVY RAIN...LARGE HAIL UP TO ONE INCH IN DIAMETER...AND DAMAGING WINDS WILL BE THE MAIN THREATS. THE STORMS WILL DIMINISH IN AND NEAR THE MOUNTAINS BY LATE EVENING...BUT A FEW STORMS MAY LINGER ON THE EASTERN PLAINS INTO THE LATE NIGHT HOURS. .DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY SUFFICIENT MOISTURE WILL EXIST EARLY IN THE WEEK TO KEEP THE THREAT OF AFTERNOON AND EVENING THUNDERSTORMS IN THE FORECAST. MOST OF THE AFTERNOON AND EVENING STORM ACTIVITY MONDAY THROUGH THURSDAY WILL BE EAST OF THE CONTINENTAL DIVIDE AND SOME STORMS MAY LINGER WELL INTO THE NIGHT ON THE FAR EASTERN PLAINS. THERE WILL BE A THREAT OF A FEW SEVERE THUNDERSTORMS DURING THE MONDAY THROUGH THURSDAY TIME FRAME AT LOWER ELEVATIONS. TEMPERATURES WILL BE AROUND OR JUST A TOUCH BELOW NORMAL THROUGH MIDWEEK. FOR LATER IN THE WEEK...MOISTURE WILL DECREASE FROM WEST TO EAST ...LOWERING THE CHANCES OF THUNDERSTORMS FRIDAY AND SATURDAY. TEMPERATURES WILL ALSO WARM SOME DURING THAT TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION MAY BE NEEDED AFTER 2 PM OVER THE NORTHEAST PLAINS.
In the hours before
Local storm report, Jun 22, 4:28 PM MDT, 3 hours 17 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
428 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL 11 ENE PAWNEE BUTTES 40.87N 103.78W
06/22/2014 M1.75 INCH WELD CO TRAINED SPOTTER
0343 PM HAIL 2 SE NUNN 40.68N 104.75W
06/22/2014 M1.00 INCH WELD CO PUBLIC
0341 PM HAIL CARR 40.90N 104.87W
06/22/2014 M1.25 INCH WELD CO STORM CHASER
WALL CLOUD NEAR BY
&&
BAKERLocal storm report, Jun 22, 4:36 PM MDT, 3 hours 9 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE DENVER CO
436 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0421 PM HAIL 5 NNE NUNN 40.77N 104.75W
06/22/2014 M1.75 INCH WELD CO TRAINED SPOTTER
0343 PM HAIL 2 SE NUNN 40.68N 104.75W
06/22/2014 M1.00 INCH WELD CO PUBLIC
0341 PM HAIL CARR 40.90N 104.87W
06/22/2014 M1.25 INCH WELD CO STORM CHASER
WALL CLOUD NEAR BY
&&
BAKERLocal storm report, Jun 22, 5:22 PM MDT, 2 hours 23 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
522 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 5 NNE FORT COLLINS 40.63N 105.04W
06/22/2014 M1.25 INCH LARIMER CO TRAINED SPOTTER
0421 PM HAIL 5 NNE NUNN 40.77N 104.75W
06/22/2014 M1.75 INCH WELD CO TRAINED SPOTTER
0420 PM HAIL 6 NE NUNN 40.77N 104.70W
06/22/2014 M1.75 INCH WELD CO COCORAHS
0420 PM HAIL 5 NNE FORT COLLINS 40.63N 105.04W
06/22/2014 M1.25 INCH LARIMER CO TRAINED SPOTTER
0343 PM HAIL 2 SE NUNN 40.68N 104.75W
06/22/2014 M1.00 INCH WELD CO PUBLIC
&&
BAKERLocal storm report, Jun 22, 5:45 PM MDT, 2 hours before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
545 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM HAIL 5 NNE FORT COLLINS 40.63N 105.04W
06/22/2014 M1.25 INCH LARIMER CO TRAINED SPOTTER
0421 PM HAIL 5 NNE NUNN 40.77N 104.75W
06/22/2014 M1.75 INCH WELD CO TRAINED SPOTTER
0421 PM HAIL 4 NNE TIMNATH 40.58N 104.95W
06/22/2014 M1.00 INCH LARIMER CO TRAINED SPOTTER
0420 PM HAIL 6 NE NUNN 40.77N 104.70W
06/22/2014 M1.75 INCH WELD CO COCORAHS
0420 PM HAIL 5 NNE FORT COLLINS 40.63N 105.04W
06/22/2014 M1.25 INCH LARIMER CO TRAINED SPOTTER
0343 PM HAIL 2 SE NUNN 40.68N 104.75W
06/22/2014 M1.00 INCH WELD CO PUBLIC
&&
BAKERLocal storm report, Jun 22, 7:00 PM MDT, 45 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
700 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0644 PM HAIL 2 W FORT MORGAN 40.27N 103.83W
06/22/2014 M1.00 INCH MORGAN CO TRAINED SPOTTER
HEAVY RAIN
0450 PM HAIL 5 NNE FORT COLLINS 40.63N 105.04W
06/22/2014 M1.25 INCH LARIMER CO TRAINED SPOTTER
0421 PM HAIL 4 NNE TIMNATH 40.58N 104.95W
06/22/2014 M1.00 INCH LARIMER CO TRAINED SPOTTER
0421 PM HAIL 5 NNE NUNN 40.77N 104.75W
06/22/2014 M1.75 INCH WELD CO TRAINED SPOTTER
0420 PM HAIL 6 NE NUNN 40.77N 104.70W
06/22/2014 M1.75 INCH WELD CO COCORAHS
0420 PM HAIL 5 NNE FORT COLLINS 40.63N 105.04W
06/22/2014 M1.25 INCH LARIMER CO TRAINED SPOTTER
0343 PM HAIL 2 SE NUNN 40.68N 104.75W
06/22/2014 M1.00 INCH WELD CO PUBLIC
&&
BAKERLocal storm report, Jun 22, 7:17 PM MDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE DENVER CO
717 PM MDT SUN JUN 22 2014
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0707 PM HAIL N BRUSH 40.26N 103.63W
06/22/2014 M1.50 INCH MORGAN CO TRAINED SPOTTER
VERY HEAVY RAIN WITH HAIL
0644 PM HAIL 2 W FORT MORGAN 40.27N 103.83W
06/22/2014 M1.00 INCH MORGAN CO TRAINED SPOTTER
HEAVY RAIN
0450 PM HAIL 5 NNE FORT COLLINS 40.63N 105.04W
06/22/2014 M1.25 INCH LARIMER CO TRAINED SPOTTER
0421 PM HAIL 5 NNE NUNN 40.77N 104.75W
06/22/2014 M1.75 INCH WELD CO TRAINED SPOTTER
0421 PM HAIL 4 NNE TIMNATH 40.58N 104.95W
06/22/2014 M1.00 INCH LARIMER CO TRAINED SPOTTER
0420 PM HAIL 5 NNE FORT COLLINS 40.63N 105.04W
06/22/2014 M1.25 INCH LARIMER CO TRAINED SPOTTER
0420 PM HAIL 6 NE NUNN 40.77N 104.70W
06/22/2014 M1.75 INCH WELD CO COCORAHS
0343 PM HAIL 2 SE NUNN 40.68N 104.75W
06/22/2014 M1.00 INCH WELD CO PUBLIC
&&
BAKERThe office that day
Everything else NWS Denver/Boulder, CO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 22, 6:03 PM MDT | Severe Thunderstorm Warning | BOU | Washington | 27 min |
| Jun 22, 6:07 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Weld | 23 min |
| Jun 22, 6:16 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 29 min |
| Jun 22, 6:40 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 35 min |
| Jun 22, 7:07 PM MDT | Severe Thunderstorm Warning | BOU | Morgan, Washington | 23 min |
| Jun 22, 7:08 PM MDT | Areal Flood Advisory | BOU | Morgan | 97 min |
| Jun 22, 8:12 PM MDT | Areal Flood Advisory | BOU | Washington | 93 min |
| Jun 23, 3:40 PM MDT | Severe Thunderstorm Warning | BOU | Arapahoe, Elbert | 35 min |
| Jun 23, 4:11 PM MDT | Severe Thunderstorm Warning | BOU | Adams, Arapahoe, Washington | 34 min |
| Jun 23, 4:40 PM MDT | Tornado Warning | BOU | Elbert | 14 min |
| Jun 23, 4:46 PM MDT | Severe Thunderstorm Warning | BOU | Douglas, Jefferson | 29 min |
| Jun 23, 5:07 PM MDT | Severe Thunderstorm Warning | BOU | Larimer, Weld | 23 min |
| Jun 23, 5:31 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 29 min |
| Jun 23, 5:57 PM MDT | Severe Thunderstorm Warning | BOU | Weld | 16 min |
| Jun 23, 5:58 PM MDT | Severe Thunderstorm Warning | BOU | Morgan | 32 min |
Nearby
Flash Flood Warnings in Colorado, 2014Every flash flood warning in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.